RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 1, Pages 133–138 (Mi tmf3757)  

Markov form of the nonequilibrium statistical operator for systems with weak interaction

V. P. Vereshchagin, M. P. Kashchenko


Abstract: The formalism of the nonequilibrium statistical operator for weakly interacting systems with closed set of basic operators is shown to admit the reduction to the marcovian form. To prove it a method making it possible to obtain the nonequilibrium statistical operator in the form of the marcovian expansion over weak interaction is formulated. It is essential that this expansion is obtained by means of the rearranging the nonequilibrium statistical operator perturbation theory without any assumptions about the marcovian character of the process. Hence it takes completely into account the “memory effects”.

Full text: PDF file (765 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:1, 87–90

Bibliographic databases:

Received: 08.01.1979

Citation: V. P. Vereshchagin, M. P. Kashchenko, “Markov form of the nonequilibrium statistical operator for systems with weak interaction”, TMF, 42:1 (1980), 133–138; Theoret. and Math. Phys., 42:1 (1980), 87–90

Citation in format AMSBIB
\Bibitem{VerKas80}
\by V.~P.~Vereshchagin, M.~P.~Kashchenko
\paper Markov form of~the nonequilibrium statistical operator for systems with weak interaction
\jour TMF
\yr 1980
\vol 42
\issue 1
\pages 133--138
\mathnet{http://mi.mathnet.ru/tmf3757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=561008}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 1
\pages 87--90
\crossref{https://doi.org/10.1007/BF01019265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KA96200014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3757
  • http://mi.mathnet.ru/eng/tmf/v42/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:163
    Full text:59
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019